# SDR BAQA089829

- Difficulty date: October 8, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N30DK
- Make and model: Lear 35A
- Aircraft serial: 345
- Aircraft time: 9,634 hours
- Engine: Garrtt TFE731*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A3349CPT
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,569 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CAUSING FUEL FLOW FLUX. REPLACED WITH SERVICEABLE UNIT.
